# SDR GTIA2018021702442

- Difficulty date: February 17, 2018
- Submitted: February 20, 2018
- Operation: Air carrier
- Aircraft: N667NK
- Make and model: Airbus A321-231
- Aircraft serial: 7058
- Aircraft time: 6,984 hours, 2,942 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER TAKE OFF, A DIRT SOCK MUSTY ODOR WITH THE NR 1 PACK OFF.   ODOR DISAIPATED, TRIED THE NR 1 PACK AFTER 5 MINUTES,  THE ODOR RETURNED,  BURNING EYES,  AND HEADACHES REPORTED BY FLIGHT CREW.   ODOR REPORTED BY F/A.    IAW TSM 05-50-00-810-831-A  FOUND THE CAUSE OF THE CABIN ODOR IS COMING FROM THE NR 1 PACK,  ACCOMPLISHED A DECONTAMINATION OF THE ECS, NR 2 PACK IAW AMM 21-00-00,  NO ODOR AT THIS TIME.
